Researcher Page

사진
Ko, Ki-Hyoung (고기형)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Theory of Knots and Braid, Geometric Group Theory, Braid Cryptography
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    Graph 4-braid groups and Massey products

    Ko, Ki Hyoungresearcher; La, Joon Hyun; Park, Hyo Won, TOPOLOGY AND ITS APPLICATIONS, v.197, pp.133 - 153, 2016-01

    2
    Article
    A FAMILY OF PSEUDO-ANOSOV BRAIDS WITH LARGE CONJUGACY INVARIANT SETS

    An, Byung Hee; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.22, no.6, 2013-05

    3
    Article
    Characteristics of Graph Braid Groups

    Ko, Ki-Hyoungresearcher; Park, Hyo-Won, DISCRETE & COMPUTATIONAL GEOMETRY, v.48, no.4, pp.915 - 963, 2012-12

    4
    Article
    GRAPH BRAID GROUPS AND RIGHT-ANGLED ARTIN GROUPS

    Kim, Jee-Hyoun; Ko, Ki-Hyoungresearcher; Park, Hyo-Won, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.364, no.1, pp.309 - 360, 2012-01

    5
    Article
    A FAMILY OF REPRESENTATIONS OF BRAID GROUPS ON SURFACES

    An, BH; Ko, Ki-Hyoungresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.247, no.2, pp.257 - 282, 2010-10

    6
    Article
    Towards generating secure keys for braid cryptography

    Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

    7
    Article
    Seifert matrices of periodic knots

    Ko, Ki-Hyoungresearcher; Song, WT, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.16, no.1, pp.45 - 57, 2007-01

    8
    Article
    Signature invariants of covering links

    Cha, JC; Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.8, pp.3399 - 3412, 2006

    9
    Article
    Parameterizations of 1-bridge torus knots

    Choi, DH; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.12, no.4, pp.463 - 491, 2003-06

    10
    Article
    Signatures of links in rational homology spheres

    Cha, JC; Ko, Ki-Hyoungresearcher, TOPOLOGY, v.41, no.6, pp.1161 - 1182, 2002-11

    11
    Article
    Entropies of braids

    Song, WT; Ko, Ki-Hyoungresearcher; Los, JE, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.647 - 666, 2002-06

    12
    Article
    Positive presentations of the braid groups and the embedding problem

    Han, JW; Ko, Ki-Hyoungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.240, no.1, pp.211 - 232, 2002-05

    13
    Article
    An Efficient Implementation of Braid Groups

    Jae Choon Cha; Ko, Ki-Hyoungresearcher; Sang Jin Lee; et al, ADVANCES IN CRYPTOLOGY-ASIACRYPT 2001, LNCS VOL. 2248, v.2248, pp.144 - 156, 2001-12

    14
    Article
    The infimum, supremum, and geodesic length of a braid conjugacy class

    Birman, JS; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.164, no.1, pp.41 - 56, 2001-12

    15
    Article
    On equivariant slice knots

    Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

    16
    Article
    Signature invariants of links from irregular covers and non-abelian covers

    Cha, JC; Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81, 1999-07

    17
    Article
    Flypes of closed 3-braids in the standard contact space

    고기형researcher; 이상진, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.0, pp.51 - 71, 1999-06

    18
    Article
    A new approach to the word and conjugacy problems in the braid groups

    Birman, J; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353, 1998-11

    19
    Article
    Genera of some closed 4-braids

    Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

    20
    Article
    Positive presentations of the braid groups and the embedding program

    JAE WOO HAN; Ko, Ki-Hyoungresearcher, ADVANCES IN MATHEMATICS, v.23, no.43, pp.56 - 74, 1997

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0